Syntheses of differential games and pseudo-Riccati equations
Yuncheng You
Abstract and Applied Analysis, 2002, vol. 7, 1-23
Abstract:
For differential games of fixed duration of linear dynamical systems with nonquadratic payoff functionals, it is proved that the value and the optimal strategies as saddle point exist whenever the associated pseudo-Riccati equation has a regular solution P ( t , x ) . Then the closed-loop optimal strategies are given by u ( t ) = − R − 1 B ∗ P ( t , x ( t ) ) , v ( t ) = − S − 1 C ∗ P ( t , x ( t ) ) . For differential game problems of Mayer type, the existence of a regular solution to the pseudo-Riccati equation is proved under certain assumptions and a constructive expression of that solution can be found by solving an algebraic equation with time parameter.
Date: 2002
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/7/319386.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/7/319386.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:319386
DOI: 10.1155/S1085337502000817
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().